Cocyclic morphism sets depending on a morphism in the category of pairs
Bull. Korean Math. Soc. 2019 Vol. 56, No. 6, 1589-1600
https://doi.org/10.4134/BKMS.b190016
Published online August 6, 2019
Printed November 30, 2019
Jiyean Kim, Kee Young Lee
Korea University, Korea University
Abstract : In this paper, we apply the notion of cocyclic maps to the category of pairs proposed by Hilton and obtain more general concepts. We discuss the concept of cocyclic morphisms with respect to a morphism and find that it is a dual concept of cyclic morphisms with respect to a morphism and a generalization of the notion of cocyclic morphisms with respect to a map. Moreover, we investigate its basic properties including the preservation of cocyclic properties by morphisms and find conditions for which the set of all homotopy classes of cocyclic morphisms with respect to a morphism will have a group structure.
Keywords : cocyclic map, cocyclic morphism, category of pairs
MSC numbers : Primary 55Q05; Secondary 55P30
Supported by : This work was supported by a Korea University Grant.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd